Six weeks into the Lupron three month injection I've developed severe constipation and really extreme colic and intestinal pain. My whole abdomen is really sore and tender and the pain is so bad I can't breath deeply or do much of anything at all. I've had a couple of days where it's been so bad I've been light headed and felt close to passing out. To cap it all I've started developing ovary area pain again after not having any for five weeks
A quick search tells me that this abdominal pain may be a side effect of the Lupron.
I've had to stop my normal pain killers as they make the abdominal pain even worse. I'm using stool softeners which help a little.
Has anyone else had this and can anyone suggest anything I can do to relieve the pain?
I'm due to see the new GYN next Tuesday so will ask her about it as well.
I've just finished 3 months of taking a GnRH nasal spray and have too experienced bad side effects. The first week I had a very upset stomach and then onwards severe constipation and colic. I've only been off the spray 2 days so I'm waiting to see if it settles down.
Since my hysterectomy in 2005 I have had bowel evacuation problems and normally have to take laxatives, but I had to change to a stronger one (GP prescribed) and take it every day. The spray also made me light headed at times, almost dizzy and bad nausea.
One of the reasons I tried the GnRH was to see if the 'cyclical' pain I get where my left ovary used to be improved. Alas, it has not helped. I have had bad menopausal symptoms all the time I was on the spray. The Gyn is now going to do another Lap to try and find what is going on. I live in the UK and must wait approx 6-8 weeks for the op
Hope the pain settles down and the Gyn has some answers. I agree with the others, go to the Hospital/GP again if the pain gets unbearable or you get close to passing out. I was counting down the days from day 1 until I finished the 3 months!